Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

kio

Member
  • Total Reviews

    0
  • Content Count

    6
  • Joined

  • Last visited

Community Reputation

0 Neutral

About kio

  • Rank
    New Member
  • Birthday 11/11/1992

Profile Information

  • Gender
    Female

Recent Profile Visitors

1129 profile views
  1. Hi Declan! (or dabowez!) Thank-you for your reply And yes you're very right, I'm trying to get rid of my Post-Inflammatory Hyperpigmentation! Such a pain in the butt ( But WOW you were so blessed to be able to get rid of your veins in one treatment! Most people take an average 3 treatments to see some results. And the for the bruising! Gone in 2 weeks? That's incredible! I hope my treatment will be the same too I've seen some forums and some could even be bruised for a month, which is what
  2. Hi everyone! So for those of you who is like "whats Vbeam?" I'm going for a Vascular Laser Treatment, that is supposed to work on your redness you get from Acne, on August 7th!! I will post my personal experience on this message board, so please follow if you're interested In the meanwhile, I would love some people who have experience, comment on how exactly their procedure went. Like for example: -did you bruise? -if so, how long did it take for your bruises to go away? -did you see
  3. Hey Green Gables! Glad to hear someone else experienced the oiliness (well not exactly GLAD that the treatment didn't work for you). Others keep complaining that differin causes them to dry up and peel, then on the other hand we have a small small small handful experiencing oiliness :S With so less experienced ones so less information it's frustrating @[email protected] There are some other explanations out there like: 1) The differin product makes your sebum less resistant to flow, causing it to spre
  4. Thank-you for the reply collegeboy84! Don't know if you're still active but I finally know why differin makes you so oiled-up, so I decided to share my word The truth is, differin does dry up your skin, so you were right. In fact, it dries up your skin too much, that your skin responds by moisting the surface with oil. Then as a result, you get a really glossy face that's so dried up internally. In Japanese it's called "Inner dry" and in English I have no idea (maybe they don't even have t
  5. Hi Supernaturalfanatic and thank-you for your posts! I'm thinking of getting Vbeam done too for the redness my acne caused. I was wondering how your redness is doing now that you've gone through atleast 3 treatments. Hope everything went well!!
  6. Hi everyone! So this new medication, differin, is supposed to make your skin very dry and irritated but somehow it's the complete opposite for me... it's actually making my skin very very oily. These are my guesses: -My skin was oily from the start, but I have not realized it since I was on Benzoyl Perioxide for the past few years (that product is really drying too) -The differin is pushing out my sebum from my skin deep within -The differin is reducing my sebum's viscosity -Because I
×